Skip to main content Accessibility help
Hostname: page-component-55597f9d44-xbgml Total loading time: 0.405 Render date: 2022-08-07T16:02:46.139Z Has data issue: true Feature Flags: { "shouldUseShareProductTool": true, "shouldUseHypothesis": true, "isUnsiloEnabled": true, "useRatesEcommerce": false, "useNewApi": true } hasContentIssue true

15 - On Some Random Walks Driven by Spread-Out Measures

Published online by Cambridge University Press:  20 July 2017

Laurent Saloff-Coste
Department of Mathematics, Cornell University, Ithaca, New York
Tianyi Zheng
Department of Mathematics, Stanford University, Stanford, California
Tullio Ceccherini-Silberstein
Università degli Studi del Sannio, Italy
Maura Salvatori
Università degli Studi di Milano
Ecaterina Sava-Huss
Cornell University, New York
Get access


Image of the first page of this content. For PDF version, please use the ‘Save PDF’ preceeding this image.'
Publisher: Cambridge University Press
Print publication year: 2017

Access options

Get access to the full version of this content by using one of the access options below. (Log in options will check for institutional or personal access. Content may require purchase if you do not have access.)


[1] Martin T., Barlow, Richard F., Bass, and Takashi, Kumagai, Parabolic Harnack inequality and heat kernel estimates for random walks with long range jumps, Math. Z. 261 (2009), no. 2, 297–320. MR 2457301 (2009m:60111)Google Scholar
[2] Martin T., Barlow, Alexander, Grigor'yan, and Takashi, Kumagai, Heat kernel upper bounds for jump processes and the first exit time, J. Reine Angew. Math. 626 (2009), 135–57. MR 2492992 (2009m:58077)Google Scholar
[3] Alexander, Bendikov and Laurent, Saloff-Coste, Random walks driven by low moment measures, Ann. Probab. 40 (2012), no. 6, 2539–88. MR 3050511Google Scholar
[4] N. H., Bingham, C. M., Goldie, and J. L., Teugels, Regular variation, Encyclopedia of Mathematics and its Applications, vol. 27, Cambridge University Press, 1987. MR 898871 (88i:26004)Google Scholar
[5] E. A., Carlen, S., Kusuoka, and D.W., Stroock, Upper bounds for symmetric Markov transition functions, Ann. Inst. H. Poincaré Probab. Statist. 23 (1987), no. 2, suppl., 245–87. MR 898496 (88i:35066)Google Scholar
[6] Thierry, Coulhon and Laurent, Saloff-Coste, Isopérimétrie pour les groupes et les variétés, Rev. Mat. Iberoamericana 9 (1993), no. 2, 293–314. MR MR1232845 (94g:58263)Google Scholar
[7] E. B., Davies, Heat kernels and spectral theory, Cambridge Tracts in Mathematics, vol. 92, Cambridge University Press, 1990. MR 1103113 (92a:35035)
[8] Pierre de la, Harpe, Topics in geometric group theory, Chicago Lectures in Mathematics, University of Chicago Press, 2000. MR MR1786869 (2001i:20081)
[9] William, Feller, On regular variation and local limit theorems, Proc. Fifth Berkeley Sympos. Math. Statist. and Probability (Berkeley, Calif., 1965/66), Vol. II: Contributions to Probability Theory, Part 1, University of California Press, Berkeley, Calif., 1967, pp. 373–88. MR MR0219117 (36 #2200)
[10] W., Hebisch and L., Saloff-Coste, Gaussian estimates for Markov chains and random walks on groups, Ann. Probab. 21 (1993), no. 2, 673–709. MR MR1217561 (94m:60144)Google Scholar
[11] Jiaxin, Hu and Takashi, Kumagai, Nash-type inequalities and heat kernels for non-local Dirichlet forms, Kyushu J. Math. 60 (2006), no. 2, 245–65. MR 2268236 (2008d:60102)Google Scholar
[12] P. A., Meyer, Renaissance, recollements, mélanges, ralentissement de processus de Markov, Ann. Inst. Fourier (Grenoble) 25 (1975), no. 3–4, xxiii, 465–97, Collection of articles dedicated to Marcel Brelot on the occasion of his 70th birthday. MR 0415784 (54 #3862)Google Scholar
[13] Ante, Mimica, Heat kernel upper estimates for symmetric jump processes with small jumps of high intensity, Potential Anal. 36 (2012), no. 2, 203–22. MR 2886459Google Scholar
[14] M., Murugan and L., Saloff-Coste, Transition probability estimates for symmetric jump processes, 2013.
[15] C., Pittet and L., Saloff-Coste, On random walks on wreath products., Ann. Probab. 30, no. 2 (2002), 948–77.Google Scholar
[16] Ch., Pittet and L., Saloff-Coste, On the stability of the behavior of random walks on groups, J. Geom. Anal. 10 (2000), no. 4, 713–37. MR MR1817783 (2002m:60012)Google Scholar
[17] L., Saloff-Coste and T., Zheng, Large deviations for stable like random walks on Zd with applications to random walks on wreath products, 2013.
[18] L., Saloff-Coste and T., Zheng, Random walks on nilpotent groups driven by measures supported on powers of generators, 2013.
Cited by

Save book to Kindle

To save this book to your Kindle, first ensure is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about saving to your Kindle.

Note you can select to save to either the or variations. ‘’ emails are free but can only be saved to your device when it is connected to wi-fi. ‘’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

Find out more about the Kindle Personal Document Service.

Available formats

Save book to Dropbox

To save content items to your account, please confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your account. Find out more about saving content to Dropbox.

Available formats

Save book to Google Drive

To save content items to your account, please confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your account. Find out more about saving content to Google Drive.

Available formats